English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Spaces associated to quadratic endofunctors of the category of groups

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235996

Pirashvili,  Teimuraz
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Pirashvili, T. (2005). Spaces associated to quadratic endofunctors of the category of groups. Extracta Mathematicae, 20(2), 99-136.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2DC4-D
Abstract
There is no abstract available